# SDR HYIA20180906001

- Difficulty date: September 4, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N740CA
- Make and model: Cessna 402C
- Aircraft serial: 402C0277
- Aircraft time: 26,093 hours, 9,179 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 501111033
- Condition: Corroded
- Location: Fuselage
- Part time: 26,093 hours, 9,179 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CONDUCTING OTHER MAINTENANCE, AN AREA OF CORROSION WAS NOTED ON THE FUSELAGE FRAME ASSEMBLY AT FS 214.00, JUST ABOVE THE 501110-12 STRIKER PLATE FOR THE LOWER PASSENGER DOOR PIN. THE 501110-12 STRIKER PLATE WAS REMOVED FOR FURTHER INSPECTION. UPON REMOVAL OF THE STRIKER PLATE, MORE CORROSION WAS DISCOVERED. THIS AREA OF CORROSION WAS MEASURED AT 2.12 HIGH BY .77 WIDE, WITH A DEPTH OF .058. THE FUSELAGE FRAME AND STRIKER PLATE WILL BE REPLACED WITH FACTORY NEW PARTS.
